Computational Mathematics and Mathematical Physics

, Volume 52, Issue 2, pp 194–197

The method of augmented regularized normal equations

Article

Abstract

A new technique for the minimization of Tikhonov’s parametric smoothing functional for small values of the regularization parameter is proposed. The technique makes it possible to efficiently calculate normal pseudosolutions for large-scale systems of linear algebraic equations.

Keywords

Tikhonov’s smoothing functional augmented regularized normal equations calculation of normal pseudosolutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  1. 1.Samara State Aerospace UniversitySamaraRussia

Personalised recommendations